# SDR DALA2018121407198

- Difficulty date: December 13, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 53,523 hours, 24,099 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0863356) DURING INSPECTION FOUND CRACK ON FRAME STATION 480 BTW S-8L AND S-9L. FRAME STATION 480 BTW S-8L AND S-9L( CPAX) WAS REPAIRED PER ERA 573358-14AD REV ORIGINAL.
